# SDR CA970710014

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2760 · Drag Control System
- Part: Spcu
- Part number: 270003
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT SPOILER FAULT, A CONFIGURATION SPOILER AURAL AND EICAS MESSAGE ON TAKEOFF. CIRCUIT BREAKER RESET DID NOT FIX. RIGHT HAND FLIGHT SPOILER POWER CONTROL UNIT REPLACED.
